# SDR USAA2009080592021

- Difficulty date: July 23, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 69,847 hours, 47,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545765134
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEASE RETURN - MAJOR REPAIR - NR 6177403 - FUSELAGE STRINGER CRACKED AT BS440, S4L.  REPAIRED FUSELAGE STRINGER AT BS440, S4L IAW B737 SRM 53-00-03-2R4.
